| Model Number |
01.39.208 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
11/11/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 nov 2025.Lot 168824: (b)(4) items manufactured and released on 05 may 2017.Expiration date: 12 april 2022.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with a similar reported events during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
Revision surgery after 7 years and 8 months post-primary surgery due to stem loosening.The surgeon revised the stem and head.The surgery was completed successfully.